# SDR ASAA2022090339791

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,684 hours, 8,556 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Lamp
- Part number: 1741010303
- Part serial: 004400
- Condition: Cracked
- Location: Flight Deck
- Part time: 27,674 hours, 8,553 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE MODE SELECT BUTTONS ON FO FMC INOP. GROUNDED - YES. REMOVED AND REPLACED FO'S MCDU ASSEMBLY PER B737-900 AMM 34-61-01.
